loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Jan Chaloupka 1 ; Jiří Kunovský 1 ; Václav Šátek 2 ; Petr Veigend 1 and Alžbeta Martinkovičová 1

Affiliations: 1 Faculty of Information Technology and Brno University of Technology, Czech Republic ; 2 Faculty of Information Technology, Brno University of Technology and VŠB Technical University of Ostrava, Czech Republic

ISBN: 978-989-758-120-5

Keyword(s): Multiple Integrals, Numerical Integration, Taylor Polynomial, Modern Taylor Series Method

Related Ontology Subjects/Areas/Topics: Computer Simulation Techniques ; Formal Methods ; Mathematical Simulation ; Simulation and Modeling ; Simulation Tools and Platforms

Abstract: The paper concentrates on a new method of numerical computation of multiple integrals. Equations based on Taylor polynomial are derived. Multiple integral of a continuous function of n-variables is numerically integrated step by step by reducing its dimension. First, integration formulas for a function of two variables are derived. Formulas for function of n-variables are generalized using composition. Numerical derivatives for Taylor terms are repeatedly computed from simple integrals. Finally method is demonstrated on an exponential function of two-variables and a new approach to determine a number of Taylor terms is discussed.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.85.214.0

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Chaloupka, J.; Kunovský, J.; Šátek, V.; Veigend, P. and Martinkovičová, A. (2015). Numerical Integration of Multiple Integrals using Taylor Polynomial.In Proceedings of the 5th International Conference on Simulation and Modeling Methodologies, Technologies and Applications - Volume 1: SIMULTECH, ISBN 978-989-758-120-5, pages 163-171. DOI: 10.5220/0005539701630171

@conference{simultech15,
author={Jan Chaloupka. and Ji\v{r}í Kunovský. and Václav Šátek. and Petr Veigend. and Alžbeta Martinkovičová.},
title={Numerical Integration of Multiple Integrals using Taylor Polynomial},
booktitle={Proceedings of the 5th International Conference on Simulation and Modeling Methodologies, Technologies and Applications - Volume 1: SIMULTECH,},
year={2015},
pages={163-171},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005539701630171},
isbn={978-989-758-120-5},
}

TY - CONF

JO - Proceedings of the 5th International Conference on Simulation and Modeling Methodologies, Technologies and Applications - Volume 1: SIMULTECH,
TI - Numerical Integration of Multiple Integrals using Taylor Polynomial
SN - 978-989-758-120-5
AU - Chaloupka, J.
AU - Kunovský, J.
AU - Šátek, V.
AU - Veigend, P.
AU - Martinkovičová, A.
PY - 2015
SP - 163
EP - 171
DO - 10.5220/0005539701630171

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.